Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 149, NWS Pueblo, CO

July 19, 2014Bent County, Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2014, 4:32 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2014, 4:32 PM MDT (22:32 UTC)
Expired
Jul 19, 2014, 5:15 PM MDT
In force
43 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO

The radar

The Pueblo radar (KPUX), 89 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3184 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WUUS55 KPUB 192232
SVRPUB
COC011-061-192315-
/O.NEW.KPUB.SV.W.0149.140719T2232Z-140719T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
432 PM MDT SAT JUL 19 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
  NORTH CENTRAL BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 515 PM MDT

* AT 432 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE LAKE...
  OR 30 MILES NORTHEAST OF NORTH LA JUNTA...MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE LAKE AROUND 440 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3831 10337 3844 10319 3828 10284 3808 10318
TIME...MOT...LOC 2232Z 310DEG 17KT 3834 10322 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
3 follow-up statements
485 
WWUS55 KPUB 192240
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT SAT JUL 19 2014

COC011-061-192315-
/O.CON.KPUB.SV.W.0149.000000T0000Z-140719T2315Z/
KIOWA CO-BENT CO-
440 PM MDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES...

AT 440 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE LAKE...OR
29 MILES NORTHEAST OF NORTH LA JUNTA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLUE LAKE AROUND 450 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FORT
LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3831 10337 3844 10319 3828 10284 3808 10318
TIME...MOT...LOC 2240Z 314DEG 12KT 3833 10323 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
773 
WWUS55 KPUB 192256
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
456 PM MDT SAT JUL 19 2014

COC011-061-192315-
/O.CON.KPUB.SV.W.0149.000000T0000Z-140719T2315Z/
KIOWA CO-BENT CO-
456 PM MDT SAT JUL 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES...

AT 455 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE LAKE...OR
28 MILES NORTHEAST OF NORTH LA JUNTA...MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN KIOWA AND NORTH CENTRAL BENT COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...FORT LYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3831 10337 3844 10319 3828 10284 3808 10318
TIME...MOT...LOC 2255Z 313DEG 12KT 3830 10319 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
608 
WWUS55 KPUB 192310
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
510 PM MDT SAT JUL 19 2014

COC011-061-192320-
/O.EXP.KPUB.SV.W.0149.000000T0000Z-140719T2315Z/
KIOWA CO-BENT CO-
510 PM MDT SAT JUL 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA AND NORTH
CENTRAL BENT COUNTIES WILL EXPIRE AT 515 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.

LAT...LON 3831 10337 3844 10319 3828 10284 3808 10318
TIME...MOT...LOC 2307Z 310DEG 17KT 3830 10319 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:41 PM MDT, 51 minutes earlier.

Area forecast discussion, Jul 19, 3:41 PM MDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT JUL 19 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 326 PM MDT SAT JUL 19 2014

HAZY SKIES OVER EASTERN PORTIONS OF THE AREA TODAY IS DUE TO SMOKE
FROM WILDFIRES ACROSS WASHINGTON AND NOT DUE TO AN INCREASE IN
MOISTURE CONTENT OF THE ATMOSPHERE.  IN FACT...SFC DEW POINTS HAVE
BEEN FALLING OFF INTO THE 30S ACROSS THE HIGH COUNTRY...WITH 40S AND
50S ACROSS THE SOUTHEAST PLAINS...WITH HIGHEST READINGS NEAR THE
CO/KS BORDER.  THUNDERSTORMS WHICH HAVE DEVELOPED ACROSS THE
MOUNTAINS EARLY THIS AFTERNOON HAVE BEEN ON THE WEAK SIDE...AND HRRR
SUGGESTS THAT GENERALLY UP TO A QUARTER OF AN INCH OF RAINFALL MAY
FALL FROM SOME OF THE STRONGER STORMS THROUGH THIS EVENING.
THUS...THREAT FOR FLASH FLOODING ON AREA BURN SCARS STILL LOOKS LOW
AT THIS POINT...BUT WILL CONTINUE TO MONITOR RADAR AND GAGES CLOSELY
IN CASE AN OUTLIER STRONGER CELL IMPACTS THESE MORE VULNERABLE
LOCATIONS.  HIGH RES MODELS SUGGESTS THAT WEST FORK MAY HAVE THE
GREATEST POTENTIAL FOR HEAVIER RAINFALL AND RUNOFF PROBLEMS THIS
AFTERNOON AND EVENING.  WITH INVERTED V SOUNDINGS...MAIN STORM
THREATS THOUGH WILL BE ERRATIC GUSTY WINDS UP TO 50 MPH AND
LIGHTNING. MORE PERSISTENT LOW LEVEL MOISTURE ACROSS THE FAR
SOUTHEAST PLAINS COULD LEAD TO AN ISOLATED STRONG TO NEAR SEVERE
STORM OR TWO LATE THIS AFTERNOON AND EVENING...PARTICULARLY TO THE
EAST OF LA JUNTA WHERE CAPES MAY APPROACH 1000 J/KG.  DEEP LAYER
SHEARS WILL BE AROUND 30 KTS OR LESS...WHICH SHOULD LIMIT THE THREAT
TO A BRIEF PULSE TYPE SEVERE STORM.  THUNDERSTORMS WILL DIMINISH FOR
MOST AREAS THIS EVENING...THOUGH A LOW LEVEL JET MAY KEEP SOME
THUNDERSTORMS GOING ACROSS THE SOUTHEAST CORNER LATE.

SIMILAR STORY FOR TOMORROW'S WEATHER PATTERN.  ONE SUBTLE DIFFERENCE
WILL BE A DISTURBANCE LIFTING NORTHWARD THROUGH SOUTHERN CA INTO NV
AND WESTERN UT DURING THE AFTERNOON.  WHILE MAJORITY OF THE THE
FORCING WILL REMAIN TO THE WEST OF THE AREA...PRECIPITABLE WATERS DO
INCREASE SUBTLY OVER THE AREA.  SO PERHAPS SLIGHTLY BETTER
THUNDERSTORM COVERAGE WILL BE POSSIBLE ALONG THE CONTDVD ON SUNDAY.
ELSEWHERE...ANOTHER HOT DAY IN STORE...WITH TEMPERATURES APPROACHING
AND EVEN EXCEEDING 100 ACROSS THE SE PLAINS.  MOISTURE LOOKS HIGH
BASED AGAIN...SO MAIN THREAT WILL BE LIGHTNING AND GUSTY WINDS.  BUT
SOME BRIEF HEAVIER RAINFALL WITH THE STRONGER STORMS WILL BE
POSSIBLE AND BURN SCARS WILL HAVE TO BE MONITORED FOR PERHAPS SOME
ADVISORY LEVEL RAINFALL AMOUNTS. -KT

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 326 PM MDT SAT JUL 19 2014

.MONDAY AND TUESDAY...A WARM RIDGE OF HIGH PRESSURE WILL REMAIN
OVER THE REGION. GFS AND EC BRING SOME DRIER AIR ALOFT INTO THE
RIDGE ON MONDAY AND TUESDAY. SUSPECT THERE WILL STILL BE ENOUGH
MOISTURE FOR ISOLATED CONVECTION OVER THE MOUNTAINS. ON THE
PLAINS...LEE TROUGH WILL DEVELOP NEAR THE KANSAS BORDER...AND HAVE
AN AREA OF ISOLATED POPS NEAR THE KANSAS BORDER BOTH AFTERNOONS
AND EVENINGS.

.WEDNESDAY AND THURSDAY...EC AND GFS SUGGEST SLIGHTLY MORE MIDDLE
AND UPPER LEVEL MOISTURE ADVECTING NORTHWARD INTO THE STATE. THE
TROUGH TO THE NORTHWEST FLATTENS THE RIDGE...KEEPING THE DRIER
EASTERLY FLOW ALOFT TO THE SOUTH OF THE REGION. STORMS WILL BE
SLOW MOVING SO THERE COULD BE SOME LOCALLY HEAVY DOWNPOURS IN A
FEW OF THE STORMS. LATEST MODELS KEEP A COLD FRONT NORTH OF THE
CWA. WILL HAVE TO WATCH FOR THE FRONT BEING FURTHER SOUTH WHICH
COULD INCREASE LOW LEVEL MOISTURE ON THE PLAINS.

.FRIDAY AND SATURDAY...GFS AND EC SUGGEST A COLD FRONTAL PASSAGE
ON THE PLAINS FRIDAY WITH LOW LEVEL EASTERLY FLOW CONTINUING INTO
SATURDAY. THERE IS A POTENTIAL FOR INCREASED LOW LEVEL MOISTURE ON
THE PLAINS AND EASTERN MOUNTAINS. WILL HAVE TO WATCH FOR THE
CHANCE FOR STRONGER STORMS WITH AN INCREASED THREAT FOR HEAVY
RAIN. FOR NOW...DID NOT MODIFY POPS MUCH FROM CR EXTENDED
PROCEDURE...AS SUSPECT MODELS MAY BE TOO STRONG WITH THE TROUGH
PASSING TO THE NORTH. --PGW--

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 326 PM MDT SAT JUL 19 2014

VFR CONDITIONS EXPECTED AT THE TAF SITES THROUGH THE NEXT 24 HOURS.
SMOKE/HZ FROM FIRES IN WASHINGTON WILL CONTINUE TO CAUSE REDUCED
VISIBILITIES EAST OF THE MOUNTAINS...THOUGH VIS IS NOT EXPECTED TO
DROP BELOW 6 MILES.  ISOLATED TO SCATTERED THUNDERSTORMS OVER THE
MOUNTAINS WILL DRIFT TO THE SOUTHEAST ACROSS THE ADJACENT PLAINS AND
VALLEY LOCATIONS THROUGH EARLY EVENING.  CIGS WILL REMAIN VFR...BUT
ERRATIC GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER
CELLS.  COULD SEE AN ISOLATED STRONG STORM OR TWO TO THE EAST OF LA
JUNTA...WITH SOME HAIL AND WIND GUSTS UP TO 60 MPH POSSIBLE THROUGH
EARLY EVENING.  THUNDERSTORMS WILL DIMINISH OVERNIGHT...WITH
THE SCENARIO FOR SUNDAY LOOKING SIMILAR TO TODAY. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...PGW
AVIATION...KT
Hazardous weather outlook, Jul 19, 11:46 AM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1146 AM MDT SAT JUL 19 2014

COZ058>089-093>099-201800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1146 AM MDT SAT JUL 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION
THIS AFTERNOON AND EARLY EVENING. THE PRIMARY THREAT FROM STORMS
TODAY WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH.
OVER THE FAR EASTERN PLAINS...GENERALLY EAST OF LA JUNTA...A
MARGINAL SEVERE STORM MAY OCCUR...PRODUCING WIND GUSTS TO 60 MPH AND
HAIL UP TO 1 INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND
EVENING OVER THE MOUNTAINS...AND ISOLATED STORMS MAY OCCUR
IN THE LATE AFTERNOON AND EARLY EVENING OVER THE PLAINS. THE
MAIN STORM THREATS WILL BE LIGHTING AND LOCALLY GUST WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR
EASTERN PLAINS.

31/06

In the hours before

Local storm report, Jul 19, 2:18 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
07/19/2014  M0.50 INCH       TELLER             CO   TRAINED SPOTTER

            FELL IN 15 MINUTES.

&&

MN
Local storm report, Jul 19, 3:35 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
335 PM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     DEBRIS FLOW      2 SE CASCADE            38.88N 104.94W
07/19/2014                   EL PASO            CO   CDOT

            DEBRIS FLOW ACROSS HIGHWAY 24 AT MILE MARKER 296.

&&

MN
Local storm report, Jul 19, 3:45 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HEAVY RAIN       1 NE CASCADE            38.91N 104.95W
07/19/2014  M0.79 INCH       EL PASO            CO   USGS RAIN GAUGE

            REPORTED BY GAUGE AT UPPER WALDO CANYON ABOVE CASCADE.

&&

MN
Local storm report, Jul 19, 4:00 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
400 PM MDT SAT JUL 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       WOODLAND PARK           38.99N 105.05W
07/19/2014  M1.10 INCH       TELLER             CO   TRAINED SPOTTER

&&

MN
Special weather statement, Jul 19, 4:16 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT SAT JUL 19 2014

COZ095-097-192300-
WESTERN KIOWA COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO-
416 PM MDT SAT JUL 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIOWA AND NORTHERN
BENT COUNTIES UNTIL 500 PM MDT...

AT 416 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF ARLINGTON...OR 32 MILES NORTH OF
NORTH LA JUNTA...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLUE LAKE AND ARLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

LAT...LON 3840 10350 3853 10336 3839 10307 3820 10329
TIME...MOT...LOC 2216Z 311DEG 22KT 3843 10337

MOORE
Special weather statement, Jul 19, 4:18 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
418 PM MDT SAT JUL 19 2014

COZ086-192245-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
418 PM MDT SAT JUL 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 445
PM MDT...

STRONG OUTFLOW WINDS WILL CONTINUE IN AND AROUND THE PUEBLO AREA
THROUGH ABOUT 5 PM. SHOWERS IN THE PUEBLO AREA HAVE PRODUCED WINDS
OF AROUND 60 MPH.

LOCATIONS IMPACTED INCLUDE...
PUEBLO...BLENDE...SALT CREEK...AVONDALE...PUEBLO DEPOT AND PUEBLO
WEST.

LAT...LON 3822 10472 3835 10470 3831 10433 3817 10435
TIME...MOT...LOC 2216Z 276DEG 15KT 3829 10461

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 1:57 PM MDTSpecial Weather StatementPUBTeller33 min
Jul 19, 2:09 PM MDTSpecial Weather StatementPUBMineral36 min
Jul 19, 2:20 PM MDTAreal Flood AdvisoryPUBEl Paso, Teller115 min
Jul 19, 2:54 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 19, 3:26 PM MDTSevere Thunderstorm WarningPUBConejos, Rio Grande49 min
Jul 19, 4:16 PM MDTSpecial Weather StatementPUBCrowley44 min
Jul 19, 4:18 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 19, 5:00 PM MDTFlash Flood WarningPUBEl Paso2 hr
Jul 19, 5:09 PM MDTSpecial Weather StatementPUBCostilla36 min
Jul 19, 5:29 PM MDTSpecial Weather StatementPUBLas Animas31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.